EconPapers    
Economics at your fingertips  
 

Journal of Mathematical Economics

1974 - 2025

Current editor(s): Atsushi (A.) Kajii

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 13, issue 3, 1984

On a theorem of Schmeidler pp. 201-206 Downloads
Andreu Mas-Colell
Computing all of the equilibria of economies with two factors of production pp. 207-223 Downloads
Timothy Kehoe
The primal route to the turnpike and asymptotic stability pp. 225-234 Downloads
Makoto Yano
The turnpike of dynamic general equilibrium paths and its insensitivity to initial conditions pp. 235-254 Downloads
Makoto Yano
Dualizing optimization problems in mathematical economics pp. 255-272 Downloads
J. Ponstein
Implementing a generic smooth function pp. 273-288 Downloads
Steven R. Williams
Minimaximin results with applications to economic equilibrium pp. 289-303 Downloads
S. Simons

Volume 13, issue 2, 1984

Cournot oligopoly models with time delays pp. 97-103 Downloads
T. D. Howroyd and A. M. Russell
Walras degrees and probability of a blocking coalition at pareto allocations pp. 105-121 Downloads
Akira Yamazaki
On the maximum number of balancing subsets pp. 123-126 Downloads
Seiji Nabeya
Tax progression and inequality of income distribution pp. 127-131 Downloads
Wolfgang Eichhorn, Helmut Funke and Wolfram Richter
Equilibrium in abstract economies without ordered preferences and with a measure space of agents pp. 133-142 Downloads
M. Khan and Rajiv Vohra
On the existence of walrasian equilibrium in large-square economies pp. 143-163 Downloads
Joseph Ostroy
A remark on the existence of equilibria in markets without ordered preferences and with a Riesz space of commodities pp. 165-169 Downloads
M. Khan
Supply-constrained fixed price equilibria in monetary economies pp. 171-187 Downloads
Gerard van der Laan
A note on the strong core of a market with indivisible goods pp. 189-194 Downloads
Jun Wako

Volume 13, issue 1, 1984

Utility functions for Debreu's `excess demands' pp. 1-9 Downloads
John Geanakoplos
Price-dispersed preferences and C1 mean demand pp. 11-42 Downloads
Egbert Dierker, Hildegard Dierker and Walter Trockel
Other determinental conditions for concavity and quasi-concavity pp. 43-49 Downloads
Alain Leroux
Local public goods and average cost pricing pp. 51-67 Downloads
Rajiv Vohra
Regularity in overlapping generations exchange economies pp. 69-93 Downloads
Timothy Kehoe and David Levine

Volume 12, issue 3, 1983

Cardinal utility, utilitarianism, and a class of invariance axioms in welfare analysis pp. 193-206 Downloads
Kaushik Basu
On the existence of equilibria in economies with an infinite dimensional commodity space pp. 207-219 Downloads
Monique Florenzano
Utility functions on ordered convex sets pp. 221-232 Downloads
P. C. Fishburn
Existence of maximal elements and equilibria in linear topological spaces pp. 233-245 Downloads
Nicholas C. Yannelis and N. D. Prabhakar
The proportion of blocking coalitions in atomless economies pp. 247-255 Downloads
Benyamin Shitovitz
Prices for homogeneous cost functions pp. 257-273 Downloads
Leonard Mirman and Abraham Neyman
Equilibrium with coordination pp. 275-285 Downloads
Karl Vind

Volume 12, issue 2, 1983

Inequalities for the Gini coefficient of composite populations pp. 103-118 Downloads
Don Zagier
Existence of equilibria with infinitely many consumers and infinitely many commodities: A theorem based on models of commodity differentiation pp. 119-138 Downloads
Larry Jones
The local stability of an open-loop Nash equilibrium in a finite horizon differential game pp. 139-147 Downloads
Leonard Cheng and David Hart
Duality between direct and indirect utility functions: Differentiability properties pp. 149-165 Downloads
J. -P. Crouzeix
Counting Groves-Ledyard equilibria via degree theory pp. 167-184 Downloads
Ted Bergstrom, Carl P. Simon and Charles J. Titus
Note on the optimality of unemployment equilibria pp. 185-190 Downloads
Gerard van der Laan

Volume 12, issue 1, 1983

Manipulation by reallocating initial endowments pp. 1-17 Downloads
Zvi Safra
On continuous utility functions derived from demand functions pp. 19-32 Downloads
Susanne Fuchs-Seliger
Community preferences and social choice pp. 33-61 Downloads
Graciela Chichilnisky and Geoffrey Heal
Neighboring information and distributions of agents' characteristics under uncertainty pp. 63-101 Downloads
Beth Allen

Volume 11, issue 3, 1983

Voting, bargaining, and factor income distribution pp. 211-233 Downloads
Haruo Imai
Locally stable price mechanisms pp. 235-259 Downloads
James Jordan
A theorem on the additivity of the quasi-concave closure of an additive convex function pp. 261-266 Downloads
Uzi Segal
Myopic utility functions on sequential economies pp. 267-276 Downloads
K. D. Stroyan
The epsilon core of a large replica game pp. 277-300 Downloads
Myrna Wooders

Volume 11, issue 2, 1983

Gross substitutability of point-to-set correspondences pp. 117-140 Downloads
V. M. Polterovich and V. A. Spivak
Neutrality of planning procedures pp. 141-160 Downloads
Bernard Cornet
Competitive bidding and proprietary information pp. 161-169 Downloads
Richard Engelbrecht-Wiggans, Paul Milgrom and Robert Weber
Bilateral contracts pp. 171-187 Downloads
Jerry Green and Seppo Honkapohja
Equilibria in markets with a Riesz space of commodities pp. 189-207 Downloads
Charalambos D. Aliprantis and Donald Brown

Volume 11, issue 1, 1983

Implementable social choice rules: Characterization and correspondence theorems under strong nash equilibrium pp. 1-24 Downloads
Manimay Sen
A numerical representation of preferences with intransitive indifference pp. 25-42 Downloads
Douglas S. Bridges
A core equivalence theorem with an arbitrary communication structure pp. 43-55 Downloads
Joseph Greenberg and Shlomo Weber
Pareto optima, non-convexities and regulated market equilibria pp. 57-63 Downloads
Lars Nielsen
Observable probabilistic beliefs pp. 65-75 Downloads
H. M. Polemarchakis
Existence of proportional distribution schemes: A note pp. 77-79 Downloads
Lars Thorlund-Petersen
Efficient and optimal programs when investment is irreversible: A duality theory pp. 81-113 Downloads
Tapan Mitra and Debraj Ray
Fourth international conference on mathematical modelling: Eidgenossische Technische Hochschule Zurich (Honggerberg Campus), Zurich, Switzerland pp. 115-115 Downloads
X. J. R. Avula
Page updated 2025-04-03